# SDR CA090219006

- Difficulty date: February 17, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 4,871 hours
- Engine: Pwa PT642A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 312312201
- Condition: Seized
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN WE REPLACED THE HIGH PRESSURE COMPRESSOR BLEED VALVE FOR TOUBLESHOOTING, THE OVERHAULED UNIT THAT WAS INSTALLED CAUSED THE ENGINE TO HAVE SEVERAL COMPRESSOR STALLS AT IDLE. THE OVER HAULED BLEED VALVE WAS REMOVED FROM THE ENGINE AND EXAMINED. NOTICED THAT THE PISTON IN THE BLEED VALVE WAS SEIZED IN THE CLOSED POSITION, THE HSG WAS ASSEMBLED USING SILICONE SEALER AND SOME OF IT GOT ON TO THE PISTON. THE VALVE HAD BEEN OVERHAULED ON NOV 2005 AND HAD NEVER BEEN INSTALLED.
